# SDR REXA2020010720017

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575S
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: (DUE WET INSULATIONS) MAIN AVIONICS COMPARTMENT, CORROSION ON FRAME FS 349 BTW STGR 25L/25R (SM)[E/E].                  
"SUMMARY OF NRC 00232 CORROSION LEVEL 2:FRAME SECTION AT FS 349 AND BTW STRINGER 23LH TO 23RH WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
